Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 7, Pages 449-451
http://dx.doi.org/10.1155/S0161171202201015

A note on logharmonic mappings

Department of Computer Science, Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, United Arab Emirates

Received 5 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the problem of minimizing the moments of order p for a subclass of logharmonic mappings.